# SDR AALA202405097581

- Difficulty date: May 1, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N302SS
- Make and model: Boeing 737823
- Aircraft serial: 44483
- Aircraft time: 9,809 hours, 3,639 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003861GC
- Condition: Inoperative
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR WILL NOT OPEN.  REMOVE AND REPLACED DOOR ASSEMBLY. PER CMM 25-40-58.
